# SDR IPXA2023030891661

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 16,990 hours, 10,505 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*ATB* SLAT SYS 1 FAULT AFTER T/D. MAINTAINED 220 KTS CYCLED SWAT IAW QRH. SLATS SLOW ON STATUS PAGE. LANDED 30/40 NORMALLYFAULT CODE ON SFCC 1 WAS 11101 FOR SLATS, NO RELATED COMPONENT LISTED ON BOX. RESET SFCC & NO FAULTS DETECTED R/R #1 SFCC AS A PRE-CAUTION PER AMM 27-51-18-0401. OP CKS GOOD. RAN SLATS USING GREEN & BLUE PRESSURE. ESR: IPC 27-51-08-02A-010A
